# SDR FDEA2020051830878

- Difficulty date: May 3, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: AGA71704
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT AFT CARGO STATION 1841 BEAM WEB RIGHT HAND X = -0   TO -13 EXISTING REPAIR AT AFT CARGO STATION 1841 BEAM WEB RIGHT HAND X=-0 TO X=-13 FOUND   WEB DAMAGED. REPAIR CARRIED OUT AT AFT CARGO STATION 1841, X=-0 TO X=-17 AS PER SRM   53-00-00-2R FIGURE 211 REPAIR GENERAL. EO 1-5100-7-5001 B6 PART1 TITLE: STRUCTURE-  REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENT 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
